MathSciNet Relay Station
MathSciNet bibliographic data
MR571248 (82k:16042a) 16A66
Lorenz, Martin; Passman, D. S. Prime ideals in crossed products of finite groups. Israel J. Math. 33 (1979), no. 2, 89–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement